# SDR BHKR2020052700001

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N52FN
- Make and model: Lear 35A
- Aircraft serial: 424
- Aircraft time: 13,744 hours, 10,280 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74407235
- Part serial: 155013
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

LEFT ENGINE FIRE LIGHT CAME ON APPROXIMATELY 5 MINUTES AFTER TAKE OFF. NO SPIKE IN TURBINE TEMPERATURE. THROTTLE BROUGHT BACK TO IDLE. FIRE LIGHT WENT OUT. EMERGENCY DECLARED. RETURNED BACK TO BASE. LANDED SAFELY WITHOUT ISSUE. TROUBLESHOOTING IN PROGRESS.
